# SDR 95FDEA1567

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FUSELAGE SKIN AT RADOME BULKHEAD STATION 178 CENTER, DOUBLER TOP OF SKIN IS CUT HAS SEVERAL CRACKS AT EDGE (NR 0704).  REMOVED OLD DOUBLER, FABRICATED AND INSTALLED DOUBLER PER SRM 53-10-3 PG 47.
